# SDR SWAA2022040647391

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO SHIELD BETWEEN STA 767-787; STR 25R; WL 150 HAS CORROSION AROUND MULTIPLE FASTENER HOLES. / CORROSION ON AFT CARGO SHIELD BETWEEN STA 767-787; STR 25R WL 150 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS FOUND IS SRM; NEW SHIELD AT STA 767-787; STR 25R; WL 150; INSTALLATION BEING TRANSFERRED TO CUSTOMER CARD # N235969
